# SDR CALA2024021200390

- Difficulty date: January 5, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 78,316 hours, 28,460 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61109
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) RESKIN FWD CARGO DOOR PER AMM/SRM AND OR ENGINEERING INSTRUCTIONS, REF LOG PAGES 4246756 AND 4346895.  TRANSCRIBE D FROM HAECO GSO NRC# 9286094. REMOVED AND REPLACED FW CARGO DOOR SKIN IAW BAC DWG# 143A6110 AN D B737-700 SRM 52-30-01-2R-3. PN# 143A6110-9 S/N 000225 CARGO DO OR.
